# SDR DALA2017012400681

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,887 hours, 34,634 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON TOP INBD SIDE, FAIRING SUPPORT BRACKET INBD OF ACCESS DOOR 432BT IS CRACKED. REMOVED AND REPLACED THE FAIRING SUPPORT BRACKET IAW SRM 51-40-02 AND DRAWING 313N3100 REV D.
